Artículos de revistas
Well-rounded lattices via polynomials with real roots
Fecha
2020-01-01Registro en:
International Journal of Applied Mathematics, v. 33, n. 4, p. 663-672, 2020.
1314-8060
1311-1728
10.12732/ijam.v33i4.10
2-s2.0-85090829819
Autor
Universidade Estadual Paulista (UNESP)
Institución
Resumen
Well-rounded lattices have been a topic of recent studies with applications in wiretap channels and in cryptography. A lattice of full rank in Euclidean space is called well-rounded if its set of minimal vectors spans the whole space. In this paper, we investigate the well-roundedness of lattices coming from polynomials with integer coefficients and real roots.